MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC LNTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC LNTRAOCULAR LENS
Model Number VTICMO 12.6
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a toric implantable collamer lens into the patient's right eye (od).The patient experienced residual refractive error.Reportedly "the post op refraction (-5) is quite a bit off from the predicted spherical equivalent (-2)." the lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additonal data: b5- the reporter indicated that the surgeon implanted a 12.6mm vticmo 12.6 implantable collamer lens of diopter - 17.00/2.0/070 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2024.The patient experienced refractive surprise.Reportedly "the post op refraction (-5) is quite a bit off from the predicted spherical equivalent (-2)." the lens remains implanted.Status of the eye: "likely will perform laser vision correction for residual refractive error.Pending".The cause of the event is unknown.Cause details provided: "could have been inaccurate pre-operative refraction".If additional information is received a supplemental medwatch report will be submitted.H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC LNTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key19455498
Report Number2023826-2024-02531
Device Sequence Number17807691
Product Code MTA
UDI-Device Identifier00841542120661
UDI-Public00841542120661
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberVTICMO 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date09/10/2024
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK.; FOAM TIP PLUNGER (FTP), LOT# UNK.; INJECTOR MODEL: LIOLL-24, LOT# UNK.; MSI-PF, LOT# UNK.
Patient Age39 YR
Patient SexFemale